# SDR HEEA202405210001

- Difficulty date: May 14, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N745P
- Make and model: Skrsky S76C
- Aircraft serial: 760619
- Aircraft time: 9,726 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, EXPERIENCED SMOKE IN COCKPIT FOLLOWED BY ELECTRICAL BURNING SMELL. OPENED DOOR WINDOWS AND TURNED OFF AC AND BLOWER. MC365 WAS WITHIN A MILE AND SET UP FOR EMERGENCY LANDING. NOTIFIED COMM CENTER. VISUALLY INSPECTED AIRCRAFT NOSE, COCKPIT, BAGGAGE COMPARTMENT AND TAIL BOOM AREAS. NO DEFECT. PERFORMED GROUND AND OPS FLIGHT CHECK WITH NO DISCREPANCIES.
